what are medications cause hair loss

The effect of the drug on hair loss

If you are on a drug that can cause hair loss, you may be wondering what to do about it. Many commonly prescribed medications have the potential to cause hair loss. Some of these medications are listed below. These can be harmful to your health and can lead to a complete loss of your hair. However, if you take a medication to treat a condition, you should consult a doctor before taking these drugs. Most drug-induced shedding is temporary and will stop as soon as you stop using the medicine.

 

Medications that cause hair loss can be quite common.

Some of the most common include NSAIDs (non-steroidal anti-inflammatory drugs) and acne medications. These medicines can make the hair fall out because they force the hair roots into a resting state. Other common examples include acne medications containing retinol or vitamin A. Some of these medicines can also cause thinning of the scalp, which is an undesirable side effect of taking these drugs.

 

medications cause hair loss

 

medications cause hair loss

Certain types of medications may cause hair loss. Non-specific antibiotics are known to cause alopecia, but they can also lead to vitamin B deficiency, which can cause hair loss. Furthermore, chemotherapy drugs can cause hair thinning or alopecia. In addition, antidepressants and NSAIDs can also lead to hair thinning or a complete loss of your hair. You should also avoid birth control pills, as these can cause hormonal imbalance and alopecia.

 

anti-seizure 

Taking anti-seizure medicines can lead to hair loss. These medications are called anticonvulsants and are often prescribed to treat seizures. Valproic acid and trimethadione are two examples of these medications. Some of them are even known to cause hair loss. If you have ever experienced hair loss, you should consult with your doctor about which medications are safe and which ones are not. You should always consult a physician if you are taking an anti-seizure medication.

Anticoagulants

Anticoagulants are commonly prescribed for heart disease and clotting problems. These medications can cause hair loss. Beta-blockers help reduce blood pressure and stress in the heart. But they can also cause hair loss. They can be effective for preventing hair loss, but they can also cause other health problems. If you take them regularly, they can lead to thinning of the scalp. If they are not taken properly, they can even cause alopecia.

 

Some medications may cause hair loss. For example, non-specific antibiotics and vitamin B deficiencies can cause hair loss. Similarly, anti-inflammatory medications can lead to hair loss. Almost all types of anti-depressants can lead to thinning and even balding. So, you should talk to your doctor before stopping any medication. These drastic changes can have negative effects on your health and could put your life in danger.

 

medications cause hair loss

 

other types cause of hair loss (anti-depressants and beta-adrenoceptor)

Other types of medications can lead to hair loss. For example, anti-depressants and beta-adrenoceptor antagonists can cause hair loss in women. Various anti-depressants and oral contraceptives have also been linked to the problem. These medications affect the levels of estrogen and testosterone in the body, which are responsible for the growth of hair. They are not responsible for thinning hair in women.

anti-depressants and birth control

Among the most common medications that can cause hair loss include anti-depressants and birth control. In some cases, hair loss may be caused by the female hormones that the drug contains. These medications may lead to female pattern baldness, which is a common form of hair loss. And some of these medicines can lead to hair loss, so it’s important to check with your doctor before discontinuing a particular medication.

alopecia

Taking medications that cause hair loss can lead to alopecia. In some cases, anti-depressants can lead to hair loss, and they can also cause alopecia. For this reason, it’s important to know the specifics of any medications you’re taking. There’s no one single type of medication that will cause you to lose your hair. In general, anti-depressants can lead to telogen effluvium or premature baldness.

 

source: medications cause hair loss

Comments are closed